Alert archive / Texas / Wind Advisories in 2015
Wind Advisory 3, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this wind advisory at Mar 4, 2015, 3:20 PM CST for 11 counties in Texas. It took effect at Mar 5, 2015, 12:00 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 4, 2015, 3:20 PM CST (21:20 UTC)
- In effect from
- Mar 5, 2015, 12:00 AM CST
- Expired
- Mar 5, 2015, 12:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, Live Oak County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 44 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 9.3 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -420 J/kg
- Mixed-layer LCL
- 464 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
778 WWUS74 KCRP 042120 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 320 PM CST WED MAR 4 2015 ...STRONG NORTH WIND ALONG THE COASTAL BEND LATE TONIGHT AND EARLY THURSDAY MORNING... .STRONG NORTH WIND WILL DEVELOP BEHIND A POWERFUL COLD FRONT LATE TONIGHT. SUSTAINED NORTH WIND OF 25 TO 35 MPH WITH GUSTS OF 35 TO 40 MPH ARE EXPECTED. WINDS WILL BECOME STRONGEST CLOSEST TO THE COAST. TXZ242>247-050530- /O.NEW.KCRP.WI.Y.0003.150305T0900Z-150305T1500Z/ KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI... PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...MATHIS... ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA 320 PM CST WED MAR 4 2015 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 9 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CST THURSDAY. * TIMING...LATE TONIGHT THROUGH EARLY THURSDAY MORNING. * WINDS...SUSTAINED 25 TO 35 MPH...GUSTS BETWEEN 35 TO 40 MPH ALONG THE COASTAL BEND. * IMPACTS...STRONG WIND MAY RENDER DRIVING DIFFICULT. CERTAIN OBJECTS BLOWN ABOUT BY THE WIND MAY CAUSE INJURY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CB
4 follow-up statements
459 WWUS74 KCRP 050048 AAA NPWCRP URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 648 PM CST WED MAR 4 2015 ...STRONG NORTH WIND OVER THE COASTAL BEND AND VICTORIA CROSSROADS LATE TONIGHT THROUGH EARLY THURSDAY MORNING... .STRONG NORTH WIND WILL DEVELOP BEHIND A POWERFUL COLD FRONT LATE TONIGHT. SUSTAINED NORTH WIND OF 25 TO 35 MPH WITH GUSTS OF 35 TO 40 MPH ARE EXPECTED. WIND SPEEDS WILL BECOME GREATEST NEAR THE COAST. TXZ231>234-241-050900- /O.EXB.KCRP.WI.Y.0003.150305T0600Z-150305T1500Z/ LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS- INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...ALICE...ORANGE GROVE 648 PM CST WED MAR 4 2015 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST THURSDAY. * TIMING...LATE TONIGHT THROUGH EARLY THURSDAY MORNING. * WINDS...SUSTAINED 25 TO 35 MPH. * IMPACTS...STRONG WIND MAY RENDER DRIVING DIFFICULT. CERTAIN OBJECTS BLOWN ABOUT BY THE WIND MAY CAUSE INJURY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ242>247-050900- /O.EXT.KCRP.WI.Y.0003.150305T0600Z-150305T1500Z/ KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI... PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...MATHIS... ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA 648 PM CST WED MAR 4 2015 ...WIND ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST THURSDAY... * TIMING...LATE TONIGHT THROUGH EARLY THURSDAY MORNING. * WINDS...SUSTAINED 25 TO 35 MPH...GUSTS BETWEEN 35 TO 40 MPH ALONG THE COASTAL BEND. * IMPACTS...STRONG WIND MAY RENDER DRIVING DIFFICULT. CERTAIN OBJECTS BLOWN ABOUT BY THE WIND MAY CAUSE INJURY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 87
842 WWUS74 KCRP 050935 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 335 AM CST THU MAR 5 2015 ...STRONG NORTH WIND OVER THE COASTAL BEND AND VICTORIA CROSSROADS WILL CONTINUE THIS MORNING... .STRONG NORTH WIND WILL CONTINUE THIS MORNING WITH SUSTAINED NORTH WIND OF 25 TO 35 MPH WITH GUSTS BETWEEN 35 TO 40 MPH. WIND SPEEDS WILL BE GREATEST NEAR THE COAST. WINDS ARE EXPECTED TO DECREASE TO BELOW ADVISORY LEVELS BY LATE MORNING...HOWEVER BREEZY TO WINDY CONDITIONS ARE EXPECTED TO CONTINUE THROUGH MUCH OF THE AFTERNOON. TXZ231>234-241>247-051500- /O.CON.KCRP.WI.Y.0003.000000T0000Z-150305T1500Z/ LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG-NUECES- SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...ALICE...ORANGE GROVE...KINGSVILLE... CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA 335 AM CST THU MAR 5 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * TIMING...THROUGH THIS MORNING. * WINDS...SUSTAINED 25 TO 35 MPH. * IMPACTS...STRONG WIND MAY RENDER DRIVING DIFFICULT. CERTAIN OBJECTS BLOWN ABOUT BY THE WIND MAY CAUSE INJURY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TE
119 WWUS74 KCRP 051447 AAA NPWCRP URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 847 AM CST THU MAR 5 2015 ...STRONG NORTH WIND OVER THE COASTAL BEND AND VICTORIA CROSSROADS WILL CONTINUE UNTIL AROUND NOON... .STRONG NORTH WIND WILL CONTINUE THIS MORNING WITH SUSTAINED NORTH WIND OF 20 TO 30 MPH WITH GUSTS BETWEEN 35 TO 45 MPH. WIND SPEEDS WILL BE GREATEST NEAR THE COAST. WINDS ARE EXPECTED TO DECREASE TO BELOW ADVISORY LEVELS BY NOON...HOWEVER BREEZY TO WINDY CONDITIONS ARE EXPECTED TO CONTINUE THROUGH MUCH OF THE AFTERNOON. TXZ231-232-241-051600- /O.CAN.KCRP.WI.Y.0003.000000T0000Z-150305T1500Z/ LIVE OAK-BEE-JIM WELLS- INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE... ALICE...ORANGE GROVE 847 AM CST THU MAR 5 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE WIND ADVISORY FOR LIVE OAK...BEE...AND JIM WELLS COUNTIES. WINDS WILL REMAIN BELOW WIND ADVISORY CRITERION SO THE WIND CHILL ADVISORY HAS BEEN CANCELLED. $$ TXZ233-234-242>247-051800- /O.EXT.KCRP.WI.Y.0003.000000T0000Z-150305T1800Z/ GOLIAD-VICTORIA-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO- CALHOUN- INCLUDING THE CITIES OF...GOLIAD...VICTORIA...KINGSVILLE... CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA 847 AM CST THU MAR 5 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... THE WIND ADVISORY HAS BEEN EXTENDED FOR THE COUNTIES OF GOLIAD...VICTORIA...KLEBERG...NUECES...SAN PATRICIO...ARANSAS... REFUGIO AND CALHOUN. * TIMING...THROUGH THIS MORNING. * WINDS...SUSTAINED 20 TO 30 MPH INLAND AREAS AND 25 TO 35 MPH NEAR THE COAST. WIND GUSTS 40 TO 45 MPH AT TIMES. * IMPACTS...STRONG WIND MAY RENDER DRIVING DIFFICULT. CERTAIN OBJECTS BLOWN ABOUT BY THE WIND MAY CAUSE INJURY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ GW/TE
380 WWUS74 KCRP 051742 AAC NPWCRP URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1142 AM CST THU MAR 5 2015 ...WINDS CONTINUE TO DIMINISH OVER SOUTH TEXAS... .AS HIGH PRESSURE CONTINUES TO BUILD INTO TEXAS THIS AFTERNOON AND TONIGHT....WINDS WILL CONTINUE TO DIMINISH. AS A RESULT...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT NOON CST. TXZ233-234-242>247-051845- /O.EXP.KCRP.WI.Y.0003.000000T0000Z-150305T1800Z/ GOLIAD-VICTORIA-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO- CALHOUN- INCLUDING THE CITIES OF...GOLIAD...VICTORIA...KINGSVILLE... CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA 1142 AM CST THU MAR 5 2015 ...WIND ADVISORY WILL EXPIRE AT NOON CST TODAY... THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT NOON CST FOR THE COUNTIES OF GOLIAD...VICTORIA...KLEBERG...NUECES...SAN PATRICIO... ARANSAS...REFUGIO AND CALHOUN. ALTHOUGH NORTH WINDS WILL BE GUSTY RESULTING IN BREEZY TO WINDY CONDITIONS...WINDS WILL REMAIN BELOW WIND ADVISORY CRITERION. $$ GW
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Mar 4, 11:52 AM CST, 3 hours 28 minutes earlier.
Area forecast discussion, Mar 4, 11:52 AM CST, 3 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1152 AM CST WED MAR 4 2015
.DISCUSSION...UPDATED FOR THE 18Z AVIATION DISCUSSION.
&&
.AVIATION...CLOUDS SLOWER TO BREAK OVER CRP-ALI-LRD...WITH VCT
ALREADY AT VFR. WILL EXPECT IFR/MVFR TO CONTINUE FOR THE NEXT
COUPLE OF HOURS BEFORE A BRIEF PERIOD OF VFR THIS AFTERNOON.
PATCHY LIGHT RAIN/DRIZZLE WILL CONTINUE TO MOVE NORTH FROM CRP-ALI
THROUGH THE AFTN. WILL EXPECT TO SEE CIGS TO LOWER QUICKLY TO
IFR/LIFR AFTER 00Z AHEAD OF A STRONG COLD FRONT. GUSTY WINDS WILL
ALSO RELAX AS THE FRONT APPROACHES...WITH A QUICK TURN OUT OF THE
NORTH MOVING THROUGH THE REGION BETWEEN 02Z-06Z. SUSTAINED 25-30
KNOTS...GUSTS OF 30-40 KNOTS...CAN BE EXPECTED THROUGH MUCH OF
EARLY THURSDAY. SHOWERS ARE EXPECTED AHEAD AND BEHIND THE FRONTAL
BOUNDARY.
&&
.PREV DISCUSSION... /ISSUED 1058 AM CST WED MAR 4 2015/
DISCUSSION...THICK CLOUD COVERAGE REMAINS ACROSS THE AREA SO HAVE
TWEAKED TEMPS TO THE WARMER SIDE ACROSS THE EAST...AND BUMPED
TEMPS A FEW DEGREES DOWN ACROSS THE WEST. PERSISTENT WARM MOIST
AIR RIDING OVER THE NEARSHORE WATERS SHOULD KEEP DENSE FOG THROUGH
THE EVENING AHEAD OF THE NEXT FRONT. TIMING OF THE FRONT REMAINS
PERSISTENT...APPROACHING THE NORTHERN AREAS IN THE EARLY
EVENING...BISECTING SOUTH TEXAS FROM LAREDO TO PORT LAVACA AROUND
9PM...AND PUSHING OFFSHORE AROUND MIDNIGHT.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 77 39 43 34 47 / 20 60 40 10 10
VICTORIA 79 35 41 32 49 / 30 60 30 10 10
LAREDO 79 39 45 35 48 / 10 60 30 10 10
ALICE 79 38 43 34 47 / 20 60 40 10 10
ROCKPORT 70 39 44 34 46 / 20 60 40 10 10
COTULLA 76 36 42 33 49 / 20 60 30 10 10
KINGSVILLE 81 38 44 35 47 / 20 60 40 10 10
NAVY CORPUS 72 40 44 36 46 / 20 60 40 10 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...GALE WARNING FROM MIDNIGHT TONIGHT TO 6 PM CST THURSDAY FOR THE
FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
O'CONNOR...COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS
OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT
ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO
MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.
DENSE FOG ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR THE FOLLOWING
ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR...
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM...
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
OUT 20 NM.
&&
CB/85...AVIATIONHazardous weather outlook, Mar 4, 9:39 AM CST, 5 hours 41 minutes before
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
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 3:51 AM CST | Gale Warning | CRP | 38 hr | |
| Mar 4, 3:11 PM CST | Wind Chill Advisory | CRP | Bee, Goliad, Live Oak, McMullen, Refugio, San Patricio and 1 more | 18 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.